# SDR SIMA20200205003

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 36,678 hours, 31,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 74-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH REAR FUSELAGE 1, FR 75 ABOVE STR2R CRACK FOUND AT .500 ABOVE STR 2R.-C/A- REPAIR CARRIED OUT IAW SRM 53-31-01. NEEDED TO STOP FACE CARRIED OUT IAW SRM 51-75-00.
